RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 1, Pages 63–66 (Mi mz7723)  

This article is cited in 3 scientific papers (total in 3 papers)

Inner functions in $C^n$

A. Sadullaev

Tashkent State University

Abstract: In this paper we prove that if $f$ is a holomorphic function in a strictly pseudoconvex region $D\subset C^n$, $n>1$, with radial limit equal to 1 in modulus at each point of some nonempty open subset $S$ of the boundary of $D$, then $f\equiv\mathrm{const}$ in $D$.

Full text: PDF file (262 kB)

English version:
Mathematical Notes, 1976, 19:1, 37–38

Bibliographic databases:

UDC: 517.5
Received: 22.11.1974

Citation: A. Sadullaev, “Inner functions in $C^n$”, Mat. Zametki, 19:1 (1976), 63–66; Math. Notes, 19:1 (1976), 37–38

Citation in format AMSBIB
\Bibitem{Sad76}
\by A.~Sadullaev
\paper Inner functions in $C^n$
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 1
\pages 63--66
\mathnet{http://mi.mathnet.ru/mz7723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409867}
\zmath{https://zbmath.org/?q=an:0335.32002}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 1
\pages 37--38
\crossref{https://doi.org/10.1007/BF01147615}


Linking options:
  • http://mi.mathnet.ru/eng/mz7723
  • http://mi.mathnet.ru/eng/mz/v19/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Sadullaev, “Plurisubharmonic measures and capacities on complex manifolds”, Russian Math. Surveys, 36:4 (1981), 61–119  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Aleksandrov, “The existence of inner functions in the ball”, Math. USSR-Sb., 46:2 (1983), 143–159  mathnet  crossref  mathscinet  zmath
    3. A. V. Abrosimov, “Complex differential systems and tangential Cauchy–Riemann equations”, Math. USSR-Sb., 50:2 (1985), 399–414  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020